zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Error bounds for state space truncation of finite Jackson networks. (English) Zbl 1138.90353
Summary: A computational and an analytic error bound are derived for the truncation of finite Jackson networks. Numerical support is provided for the special application of a cellular mobile communication network.

MSC:
90B15Network models, stochastic (optimization)
90B22Queues and service (optimization)
90B18Communication networks (optimization)
WorldCat.org
Full Text: DOI
References:
[1] Adan, I.; Van Der Wal, J.: Monotonicity of the throughput of a closed queueing network in the number of jobs, Operations research 37, 953-957 (1989) · Zbl 0696.60087 · doi:10.1287/opre.37.6.953
[2] Boucherie, R. J.; Van Dijk, N. M.: On a queueing network for cellular mobile telecommunication networks, Operations research 48, 38-49 (2000) · Zbl 1106.90314 · doi:10.1287/opre.48.1.38.12446
[3] Van Dijk, N. M.: Truncation of Markov chains with applications to queueing, Operations research 39, 1018-1026 (1991) · Zbl 0749.60069 · doi:10.1287/opre.39.6.1018
[4] Van Dijk, N. M.: Queueing networks and product forms: A systems approach, (1993)
[5] Van Dijk, N. M.: Analytic comparison results for communication networks, Computer communications 21, 1495-1508 (1998) · Zbl 0991.81049
[6] Van Dijk, N. M.; Miyazawa, M.: A note on bounds and error bounds for non-exponential batch arrival systems, Probability in the engineering and informational sciences 11, 189-201 (1997) · Zbl 1096.90516 · doi:10.1017/S0269964800004757
[7] Van Dijk, N. M.; Puterman, M. L.: Perturbation theory for Markov reward processes with applications to queueing systems, Advances applied probability 20, 79-89 (1988) · Zbl 0642.60100 · doi:10.2307/1427271
[8] Van Dijk, N. M.; Tsoucas, P.; Walrand, J.: Simple bounds and monotonicity of the call congestion of infinite multiserver delay systems, Probability in the engineering and informational sciences 2, 129-138 (1988) · Zbl 1134.90344 · doi:10.1017/S026996480000067X
[9] Everitt, D. E.; Macfadyen, N. W.: Analysis of multicellular mobile radiotelephone systems with loss, British telecom technology journal 1, 37-45 (1983)
[10] Grassmann, W. K.: Finding transient solutions in Markovian event systems through randomization, Numerical solutions of Markov chains, 357-371 (1991) · Zbl 0736.60066
[11] , Computational probability (1999)
[12] Gross, D.; Miller, D. R.: The randomisation technique as a modelling tool and solution procedure for transient Markov processes, Operations research 32, 343-361 (1984) · Zbl 0536.60078 · doi:10.1287/opre.32.2.343
[13] Haviv, M.; Van Der Heyden, L.: Perturbation bounds for the stationary probabilities of a finite Markov chain, Advances in applied probability 16, 804-818 (1984) · Zbl 0559.60055 · doi:10.2307/1427341
[14] Hinderer, K.: On approximate solutions of finite-stage dynamic programs, Dynamic programming and its applications, 298-318 (1978) · Zbl 0461.90075
[15] Kelly, F. P.: Reversibility and stochastic networks, (1979) · Zbl 0422.60001
[16] Kelly, F. P.: Loss networks, Annals of applied probability 1, 319-378 (1991) · Zbl 0743.60099 · doi:10.1214/aoap/1177005872
[17] Massey, W. A.: Stochastic orderings for Markov processes on partially ordered spaces, Mathematics of operations research 12, 350-367 (1987) · Zbl 0622.60098 · doi:10.1287/moor.12.2.350
[18] McMillan, D., 1991. Traffic modelling and analysis for cellular mobile networks. In: 13th International Teletraffic Congress, 1991.
[19] Meyer Jr., C. D.: The condition of a finite Markov chain and perturbation bounds for the limiting probabilities, SIAM journal on algebraic and discrete mathematics 1, 273-283 (1980) · Zbl 0498.60071 · doi:10.1137/0601031
[20] Miyazawa, M.; Shanthikumar, J. G.: Monotonicity of the loss probability of single server finite queue with respect to convex order of arrival or service processes, Probability in the engineering and informatical sciences 5, 43-53 (1991) · Zbl 1134.60402 · doi:10.1017/S026996480000187X
[21] Müller, A.; Stoyan, D.: Comparison methods for stochastic models and risks, (2002) · Zbl 0999.60002
[22] Onvural, R. O.; Perros, H. C.: On equivalencies of blocking mechanisms in queueing networks with blocking, Operations research letters 5, 293-297 (1986) · Zbl 0616.60093 · doi:10.1016/0167-6377(86)90067-2
[23] Pallant, D. L.; Taylor, P. G.: Modeling handovers in cellular mobile networks with dynamical channel allocation, Operations research 43, 33-42 (1995) · Zbl 0830.90052 · doi:10.1287/opre.43.1.33
[24] Schweitzer, P. J.: Perturbation theory and finite Markov chains, Journal of applied probability 4, 401-413 (1968) · Zbl 0196.19803 · doi:10.2307/3212261
[25] Seneta, E.: Finite approximations to finite non-negative matrices, Proceedings of the Cambridge philosophical society 63, 983-992 (1967) · Zbl 0178.20602
[26] Seneta, E.: The principles of truncations in applied probability, Communications in mathematics of university carolina 9, 533-539 (1968)
[27] Seneta, E.: Non-negative matrices and Markov chains, (1980) · Zbl 0484.65086
[28] Shaked, M.; Shanthikumar, J. G.: Stochastic orders and their applications, (1994) · Zbl 0806.62009
[29] Shanthikumar, J. G.; Yao, D. D.: Throughput bounds for closed queueing networks with queue-independent service rates, Performance evaluation 9, 69-78 (1988) · Zbl 0652.60099 · doi:10.1016/0166-5316(88)90025-9
[30] Sonderman, D.: Comparing multi-server queues with finite uniting rooms, I: Same number of servers, Advances in applied probability 11, 439-447 (1979) · Zbl 0398.60092 · doi:10.2307/1426848
[31] Sonderman, D.: Comparing multi-server queues with finite waiting rooms, II: Different number of servers, Advances in applied probability 11, 448-455 (1979) · Zbl 0398.60093 · doi:10.2307/1426849
[32] , Numerical solutions of Markov chains (1991)
[33] Stoyan, D.: Comparison methods for queues and other stochastic models, (1983) · Zbl 0536.60085
[34] Suri, R.: A concept of monotonicity and its characterization for closed queueing networks, Operations research 33, 606-624 (1985) · Zbl 0567.90040 · doi:10.1287/opre.33.3.606
[35] Taylor, P. G.; Van Dijk, N. M.: Strong stochastic bounds for the stationary distribution of a class of multicomponent performability models, Operations research 46, 665-674 (1998) · Zbl 0979.90040 · doi:10.1287/opre.46.5.665
[36] Tsoucas, P.; Walrand, J.: Monotonicity of throughput in non-Markovian networks, Journal of applied probability 26, 134-141 (1989) · Zbl 0673.60097 · doi:10.2307/3214323
[37] Whitt, W.: Approximations of dynamic programs, Mathematics of operations research 3, 231-243 (1978) · Zbl 0393.90094 · doi:10.1287/moor.3.3.231
[38] Whitt, W.: Stochastic comparison for non-Markov processes, Mathematics of operations research 11, 608-618 (1986) · Zbl 0609.60046 · doi:10.1287/moor.11.4.608
[39] Yao, D. D.: Some properties of the throughput of a closed exponential network of queues, Operations research letters 3, 313-317 (1985) · Zbl 0569.90029